MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 01/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Note, the lutonix 035 drug coated balloon pta catheter is indicated for percutaneous transluminal angioplasty (pta), after pre-dilatation of de novo or restenotic lesions up to 150 mm in length in the native superficial femoral or popliteal arteries with reference vessel diameters of 4-7 mm.These lutonix dcb's were used to treat the stented lesion per the study requirements.The occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal -mid superficial femoral artery (sfa).Approximately 17 months after the index procedure, the patient¿s lifestent' s reportedly fractured resulting in reocclusion of the left proximal-mid sfa vessel.A revascularization was performed involving thrombectomy and stent graft in-stent implantation and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2017-00041.
 
Additional Manufacturer Narrative
Additional information: event description was changed from ".The investigator assessed that the event was not related to the study device or procedure." to ".The investigator assessed that the event was not related to the study device, but possibly related to the procedure." corrected data: eval code & desc methods changed from "3263, 3317" to "4110, 3331, 4115." eval code & desc changed from "92" to "4310" conclusion section: was changed from ".The investigator assessed that the event was not related to the study device or procedure." to ".The investigator assessed that the event was not related to the study device, but possibly related to the procedure." the sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device, but possibly related to the procedure.Note, the lutonix 035 drug coated balloon pta catheter is indicated for percutaneous transluminal angioplasty (pta), after pre-dilatation of de novo or restenotic lesions up to 150 mm in length in the native superficial femoral or popliteal arteries with reference vessel diameters of 4-7 mm.These lutonix dcb's were used to treat the stented lesion per the study requirements.The occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal -mid superficial femoral artery (sfa).Approximately 17 months after the index procedure, the patient¿s lifestent's reportedly fractured resulting in reocclusion of the left proximal-mid sfa vessel.A revascularization was performed involving thrombectomy and stent graft in-stent implantation and the hcp deemed it was successful.The investigator assessed the event was not related to the study device, but possibly related to the procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2017-00041.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal -mid superficial femoral artery (sfa).Approximately 7 months after the index procedure, the patient¿s lifestent's reportedly fractured resulting in reocclusion of the left proximal-mid sfa vessel.A revascularization was performed involving thrombectomy and stent graft in-stent implantation and the hcp deemed it was successful.The investigator assessed the event was not related to the study device, but possibly related to the procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2017-00041.
 
Additional Manufacturer Narrative
Additional information: the relevant tests and lab data had the following information added "on (b)(6) 2016, angiography performed, which indicated target lesion was occluded." corrected data: the age at the time of event was changed from "78" to"77." the date of the event was changed from "(b)(6) 2016" to "(b)(6) 2016." the event description had the months changed from "17" to "7" to align with date of event.The udi no.Was changed from "(b)(4)" to "(b)(4)." the mdr contact person and email address was updated to reflect the current individual in this role.The mdr contact person phone number was changed to reflect the change in person responsible.The sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device, but possibly related to the procedure.Note, the lutonix 035 drug coated balloon pta catheter is indicated for percutaneous transluminal angioplasty (pta), after pre-dilatation of de novo or restenotic lesions up to 150 mm in length in the native superficial femoral or popliteal arteries with reference vessel diameters of 4-7 mm.These lutonix dcb's were used to treat the stented lesion per the study requirements.The occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6371606
Report Number3006513822-2017-00042
Device Sequence Number779845
Product Code ONU
UDI-Device Identifier00801741088711
UDI-Public(01)00801741088711(17)150831(10)GFXH2350
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number9004
Device Catalogue Number9020413500120
Device Lot NumberGFXH2350
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/25/2018
09/27/2018
Initial Report FDA Received Date03/02/2017
Supplement Report FDA Received Date09/25/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight81